Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking amtas at for BP problem. Now experiencing sexual or erectile dysfunction. Safe to take telma H?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 338 Questions
Hi I am a bp patient for more than 15 years and was on amtas at for more than 10 years. I have started experiencing less sexual desire and election from a year or so. I consulted my doctor and requested him to change my medication,so he has put me on telma H 80 in morning and amtas At 25 at nite. Will this help, please advice?
Posted Sun, 5 May 2013 in Hypertension and Heart Disease
Answered by Dr. Maruti Karale 40 minutes later

Thanks for the query.

Amtas-AT can cause sexual dysfunction or erectile dysfunction though it is very rare.Sexual dysfunction is more associated with atenalol than amlodepine.

At present dose of atenalol is reduced hence it will help you.

Control of blood pressure is also equally important hence do not stop the drugs abruptly.

Hope this solves your query.

Thank you.
Above answer was peer-reviewed by
Follow-up: Taking amtas at for BP problem. Now experiencing sexual or erectile dysfunction. Safe to take telma H? 33 minutes later
Thanks for your answer, my doctor ll be stopping amtas AT 25 after a month, may I know does telma H 80 has similar kind of side effect, if no what should I do if my problem persists?
Answered by Dr. Maruti Karale 45 minutes later

Thanks for reply.

No,there are no such side effects with Telma-H.

If drugs were causing such side effects then these will subside gradually after stopping the drug.
If problem persists beyond, psychological and neurological causes of erectile dysfunction needs to be ruled out.

Thank you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor